Research

Low-gain integral control of well-posed linear infinite-dimensional systems with input and output nonlinearities


Reference:

Fliegner, T., Logemann, H. and Ryan, E. P., 2001. Low-gain integral control of well-posed linear infinite-dimensional systems with input and output nonlinearities. Journal of Mathematical Analysis and Applications, 261 (1), pp. 307-336.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Details

Item Type Articles
CreatorsFliegner, T., Logemann, H. and Ryan, E. P.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7467
Additional InformationID number: ISI:000170753000026

Export

Actions (login required)

View Item